question-icon

Should i be concerned about crippling pain in my right leg inspite of taking tetanus shot?

default
Posted on Sat, 29 Mar 2014
Question: i got a tetnis shot today and put on cephalexin 500 mgs antibiotic for an infection in my finger from a sliver. i am experiencing really crippling pain in my right leg. more like cramping. it came on pretty quick (hours) after the dr visit, is this a normal reaction or should i be concerned?
doctor
Answered by Dr. Naveen Kumar Sharma (49 minutes later)
Brief Answer: You should see doctor if pain increases. Detailed Answer: Hello, I have studied your case. I want to ask you if you are feeling pain in same leg in which injection was given. It can be possibility that your injection might have touch nerves in thigh. I would suggest you to take pregabalin and methylcobal tablet for pain relief. Also take warm water shower on thigh and leg. If your pain is in other leg than you do not need to be worried. Take brufen for two days. Your pain will be better. Also to prevent such pain in future I would recommend you to take salt in your diet a little more and also take calcium daily.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
Should i be concerned about crippling pain in my right leg inspite of taking tetanus shot?

Brief Answer: You should see doctor if pain increases. Detailed Answer: Hello, I have studied your case. I want to ask you if you are feeling pain in same leg in which injection was given. It can be possibility that your injection might have touch nerves in thigh. I would suggest you to take pregabalin and methylcobal tablet for pain relief. Also take warm water shower on thigh and leg. If your pain is in other leg than you do not need to be worried. Take brufen for two days. Your pain will be better. Also to prevent such pain in future I would recommend you to take salt in your diet a little more and also take calcium daily.